MAUDE Adverse Event Report: CLEARSTREAM TECHNOLOGIES LTD. LIFESTREAM; BALLOON EXPANDABLE VASCULAR COVERED STENT

CLEARSTREAM TECHNOLOGIES LTD. LIFESTREAM; BALLOON EXPANDABLE VASCULAR COVERED STENT
Model Number LSMU0800726
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.Expiry date (09/2020).
 
Event or Problem Description
It was reported that during balloon expandable stent deployment procedure, the device allegedly failed to insert device through the introducer sheath.The procedure was completed using another device.There was no patient contact.
 
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this was the first complaint reported for this lot number.Based on the severity and lot quantity the number of events is below the acceptable quality level.Investigation summary: the device was returned to the manufacturer for evaluation.The device was successfully advanced through a 6fr 10cm terumo sheath during evaluation despite resistance being met.The stent sleeve was not returned.The investigation is unconfirmed for the reported device incompatibility issue.The definitive root cause for the reported device incompatibility issue could not be determined based upon information labeling review: the instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.H10: this supplemental mdr is being submitted to report that initial emdr was inadvertently submitted with g4 mdr date of awareness as 09-jun-2020.The correct g4 date is 08-jun-2020.H10: d4 (expiry date: 09/2020), g4.H11: d2(type of device).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this was the first complaint reported for this lot number.Based on the severity and lot quantity the number of events is below the acceptable quality level.Investigation summary: the device was returned to the manufacturer for evaluation.The device was successfully advanced through a 6fr 10cm terumo sheath during evaluation despite resistance being met.The stent sleeve was not returned.The investigation is unconfirmed for the reported device incompatibility issue.The definitive root cause for the reported device incompatibility issue could not be determined based upon information labeling review: the instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.H10: d4 (expiry date: 09/2020), g4.H11: d3,h6 (method, result and conclusion).H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
LIFESTREAM
Common Device Name
BALLOON EXPANDABLE VASCULAR COVERED STENT
Manufacturer (Section D)
CLEARSTREAM TECHNOLOGIES LTD.
moyne upper
enniscorthy, co. wexford AZ N A
EI  N A
MDR Report Key10211190
Report Number9616666-2020-00046
Device Sequence Number2613687
Product Code PRL
UDI-Device Identifier05391522081093
UDI-Public(01)05391522081093
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P160024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLSMU0800726
Device Catalogue NumberLSMU0800726
Device Lot NumberCMBX0412
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/20/2020
Initial Date Received by Manufacturer 06/09/2020
Supplement Date Received by Manufacturer08/18/2020
09/08/2020
Initial Report FDA Received Date06/30/2020
Supplement Report FDA Received Date09/03/2020
09/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age49 YR
Patient Weight75